# SDR DXTA2025101305271

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 14,906 hours, 11,436 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 049801001
- Part serial: L2104
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING OUT WE NOTICED THE NO LIGHT ( NOSE GEAR GREEN LIGHT ) ILLUMINATED . WE RAN THE QRH AND DIVERTED TO MEM.   REMOVED SUSPECTED FAULTY LANDING GEAR CONTROL UNIT PN 049801-001 SN L2104 AND INSTALLED REPAIRED LANDING GEAR CONTROL UNIT PN 049801-001 SN 0074 IAW CE-560XL AMM 32-30-01. OPS CHECK GOOD.
